Fixed points for generalised α-ψ contractive mappings in cone metric spaces

Monika Verma, Nawneet Hooda

Abstract


The purpose of this paper is to introduce a new mapping called generalized α-ψ contractive mapping in cone metric space and then we extend and generalize some fixed point theorem for such mappings.

Full Text: PDF

How to Cite this Article:

Monika Verma, Nawneet Hooda, Fixed points for generalised α-ψ contractive mappings in cone metric spaces, Adv. Fixed Point Theory, 6 (2016), 241-253

Copyright © 2016 Monika Verma, Nawneet Hooda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation